# SDR 04216408

- Difficulty date: August 3, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N408FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3160
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: False Indication
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO LT ENGINE LOW OIL PRESSURE MESSAGE. REMOVED AND REPLACED OIL PRESSURE DIFFERENTIAL TRANSDUCER.
